Avatar universal

tsh level

I have just had my thyroids checked and the nurse told me my tsh level is 0 what does this mean??????

My problem started 5 years ago, I have always been about 8 stone and now I am 12 1/2 stone.  My doctor put me on thyroxin tablets  2 years ago I am 100 mg a day.  They said I have underactive thyroids.  I have always been very active and try my best to keep active.  But I always feel tired.
What level should I be looking at to have normal thyroids.

The other problem I suffer from is sweating at night I am always wet through and my bedding is always wet,  is this to do with problem thyroids.  Please let me know anything would help
Read more
Discussion is closed
Cancel
Follow
Upvote - 0
5 Answers
Page 1 of 1
Avatar universal
hi ! tsh of o means you should take more thyroxine but your doc will do that. i take 100 and still have syptoms because i sit at borderline ,sweats are a syptom too !
i get depression,lethargy ,dry skin,hair loss,cold easy ,carpel tunnel ,slow heart rate and there are more syptoms too .
you eed to see your gp to be incresed in medication.tsh levels can vary a 1-2 can be symtom free for me but not for you .but you have syptoms so you need assessing.
x x x
Discussion is closed
Cancel
Comment
Avatar universal
Thank you for your advise,  The other thing I have read on the internet is that if your tsh level is very low and the other reading are ok, I have read that the doctor may be giving you to much thyroxin ?
Discussion is closed
Cancel
Comment
Avatar universal
ive not heard that , the docs dont give that much info and to be honest i dont like to read internet sites on it coz id scare myself to death ! i have been told that there are things that cause unstability ie anti histamines and some foods .i want recearch this myself . good luck and let me know what you find too ! x x
Discussion is closed
Cancel
Comment
Avatar universal
Are you sure you are not hypothyroid with a high TSH - could you have misunderstood?
TSH level of 0 means you are hyperthyroid. Your thyroid is putting out too much thyroid hormone and is overactive. Or your med. dose is too high. This is a dangerous level not healthy for you at all. Can cause some serious irreversible damage, thyroid storm and worse. Did your doctor reduce med. dose?   Always get new test done 6 to 8 weeks after each med. dose change.  Also with a TSH of 0 you should get the FT-4 and FT-3 and all five antibodies.  You might have autoimmune thyroid and need other treatment.
I am very concerned for you.  Please go back to doctors and have this taken care of before you end up in the ER.

  Good Luck!
Discussion is closed
Cancel
Comment
Avatar universal
I forgot to mention to get copies of every thyroid test results with Labs reference range, and you can refer to them when you post next.

I am mainly over at the "The Thyroid Disorders Forum" http://www.medhelp.org/forums/ThyroidDisordersSupport/wwwboard.html

TSH of 0 is dangerous to your health - please have this corrected
as soon as possible if doctor hasn't already reduced your med dose.  I am very concerned for you!

If you start to feel bad, that is, worse symptoms than normal either contact doctor or go to ER immediately!!!!!!
Discussion is closed
Cancel
Comment
A
A
Undiagnosed Symptoms Community Resources
Top General Health Answerers
363281 tn?1518219421
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
Avatar universal
Blank
80052 tn?1496327897
Blank
way off the beaten track!, BC
Avatar universal
Blank
CT